MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM CEMENTED CUP 47; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM CEMENTED CUP 47; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number DS4901147
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
(b)(6) school of engineering at (b)(6) first report of retrievals for statement of work 10 for q4 of 2024.(b)(6) is the research location, and not the facility of placement.A competitor implant was revised and reviewed for analysis reason for revision: revision due to acetabular bone fracture and loosening of a bimentum cup.No additional information will be provided by (b)(6).
 
Event or Problem Description
(b)(6) first report of retrievals for statement of work 10 for q4 of 2024.(b)(6) is the research location, and not the facility of placement.A competitor implant was revised and reviewed for analysis reason for revision: revision due to acetabular bone fracture and loosening of a bimentum cup.No additional information will be provided by (b)(6).
 
Additional Manufacturer Narrative
Manufacturer entity d3 corrected to s.E.R.F societe detudes recherche fabrication.
 
Additional Manufacturer Narrative
Reported event: an event regarding a periprosthetic fracture (leading to revision) involving a bi mentum pfrk cem cup 47 was reported.Conclusions: the reported device is an serf product.Technical investigation the technical investigation cannot be carried out because the device has not been returned.Documentary investigation of: 127502 002 - 50 units manufactured no non-compliance observed on this batch a complaint (b)(4) was recorded on this batch regarding the patient's review following pain: after investigation, the complaint did not call into question the product's quality.The checks carried out during manufacturing demonstrate the dimensional compliance of the devices.50 units placed on the market by (b)(4) in october 2022 device compliance at the time of its market release no knowledge of the devices associated with the cup in the absence of further information: cause cannot be confirmed, no problem detected corrective action/preventive action: no action is required by stryker at this time as the investigation for this event is performed by serf.
 
Event or Problem Description
(b)(4) at (b)(4) first report of retrievals for statement of work 10 for q4 of 2024.(b)(4) is the research location, and not the facility of placement.A competitor implant was revised and reviewed for analysis reason for revision: revision due to acetabular bone fracture and loosening of a bimentum cup.No additional information will be provided by (b)(4).

Brand Name
BI-MENTUM CEMENTED CUP 47
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines NJ 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines, NJ 69150
FR   69150
2018315000
MDR Report Key21100499
Report Number3008668801-2025-00002
Device Sequence Number8818514
Product Code LZO
UDI-Device Identifier03662200015405
UDI-Public03662200015405
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDS4901147
Device Lot Number2206204A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/24/2025
01/24/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date01/24/2025
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown